Equational properties of Kleene algebras of relations with conversation

Ésik, Zoltán, Bernátsky, László: Equational properties of Kleene algebras of relations with conversation.
THEORETICAL COMPUTER SCIENCE, 137 (2). pp. 237-251. ISSN 0304-3975 (1995)

[img] Text
1-s2.0-030439759400041G-main.pdf - Published Version
Korlátozott. Repository staff only

Download (965kB) | Request a copy
Item Type: Article
Journal or Publication Title: THEORETICAL COMPUTER SCIENCE
Date: 1995
Volume: 137
Number: 2
Page Range: pp. 237-251
ISSN: 0304-3975
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1733456
DOI id: https://doi.org/10.1016/0304-3975(94)00041-G
Date Deposited: 2018. Nov. 13. 11:08
Last Modified: 2018. Nov. 13. 11:08
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14002
Web of Science® Times Cited: 14 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year